# SDR AMTA200700667

- Difficulty date: December 2, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Rt Hf Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF RADIO W/N CHANNELIZE PROPERLY.  WILL NOT TRANSMITT.  REOCCURRING PROBLEM.  TRANSMITT AND RECEIVE 5X5.  OPS CHECKS NORMAL.  (K)
